| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Battery Problem (2885); Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the reservoir had issue with lock in, rainbow effect on screen and then screen completely dimmed out unable to see anything on screen, had to change battery in less than 7 days and insulin pump had lost settings when screen went blank.No harm requiring medical intervention was reported.The device will not be returned for analysis.